Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

2024, Vol. 5, Issue 1, Part B


S. No. Title and Authors Name
1
A new approach to embedded differential equations: The core-shell approach
Mehmet Pakdemirli
J. Math. Prob. Equations Stat., 2024; 5(1): 112-123
Abstract  |  Download  |  Country: India  |  File Size: 839 KB  |  Views: 238   Downloads: 104
2
Permanence and uniform asymptotic stability of almost periodic positive solutions for COVID-19 epidemic model with time delays
KV Vidyasagar, MV Ramakrishna, A Chandra Mouli and B Rajesh Kumar
J. Math. Prob. Equations Stat., 2024; 5(1): 124-133
Abstract  |  Download  |  Country: India  |  File Size: 820 KB  |  Views: 212   Downloads: 77
3
Comparison of numerical accuracy of bisection, false position, newton-Raphson’s and secant methods
Lavkush Pandey and Veena Singh
J. Math. Prob. Equations Stat., 2024; 5(1): 134-136
Abstract  |  Download  |  Country: India  |  File Size: 701 KB  |  Views: 364   Downloads: 279
4
Application of intuitionistic robust fuzzy matrix in computer vision
K Revathi and Dr. P Sundararajan
J. Math. Prob. Equations Stat., 2024; 5(1): 137-142
Abstract  |  Download  |  Country: India  |  File Size: 749 KB  |  Views: 167   Downloads: 69
5
A modified rule-of-thumb method for kernel density estimation
Elsidieg I Belhaj
J. Math. Prob. Equations Stat., 2024; 5(1): 143-149
Abstract  |  Download  |  Country: Libya  |  File Size: 976 KB  |  Views: 177   Downloads: 108
6
Common fixed point theorems with applications
Dr. Md. Alam
J. Math. Prob. Equations Stat., 2024; 5(1): 150-152
Abstract  |  Download  |  Country: India  |  File Size: 809 KB  |  Views: 142   Downloads: 86
7
Functional substitution method for differential equations with physical applications
Mehmet Pakdemirli
J. Math. Prob. Equations Stat., 2024; 5(1): 153-160
Abstract  |  Download  |  Country: Turkey  |  File Size: 783 KB  |  Views: 145   Downloads: 65
8
Proof of Beal’s Conjecture
John Bodie
J. Math. Prob. Equations Stat., 2024; 5(1): 161-162
Abstract  |  Download  |  Country: United States  |  File Size: 674 KB  |  Views: 199   Downloads: 112
9
Numerical solutions for biharmonic problem via P1, P2 and P3 polynomials in both square and circular domains
Ali Kamil Al-Abadi
J. Math. Prob. Equations Stat., 2024; 5(1): 163-173
Abstract  |  Download  |  Country: Iraq  |  File Size: 1214 KB  |  Views: 96   Downloads: 27
10
A method to find generators of a simple lie group
Dr. K Vijay Kumar, Ch Vijaya Kumar and KV Vidyasgar
J. Math. Prob. Equations Stat., 2024; 5(1): 174-176
Abstract  |  Download  |  Country: India  |  File Size: 598 KB  |  Views: 88   Downloads: 32
Journal of Mathematical Problems, Equations and Statistics
Call for book chapter